# SDR CA050518017

- Difficulty date: May 17, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 35,405 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carrier Assy
- Part number: 8679225
- Condition: Cracked
- Location: Gearbox
- Part time: 26,132 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW OBSERVED THE ENGINE OIL PRESSURE TREND TO BE STEADILY DECREASING OVER A SHORT PERIOD OF TIME.  AS AN EXPERIENCED OPERATOR OF THIS ENGINE, THIS TREND INDICATED A CRACKING PROBLEM WITH THE PLANETARY GEAR CARRIER IN THE ENGINE GEARBOX.  THE ENGINE WAS REMOVED FOR INSPECTION AND AS SUSPECTED THE PLANETARY GEAR CARRIER ASSY HAD MULTIPLE CRACKS AND NEARING COMPLETE FAILURE.  TO DATE OUR COMPANY HAS ISSUED SEVERAL SDR'S ON THIS SAME ISSUE.
